Uncountable Dense Categoricity in Cats

Journal of Symbolic Logic 70 (3):829 - 860 (2005)
  Copy   BIBTEX

Abstract

We prove that under reasonable assumptions, every cat (compact abstract theory) is metric, and develop some of the theory of metric cats. We generalise Morley's theorem: if a countable Hausdorff cat T has a unique complete model of density character Λ ≥ ω₁, then it has a unique complete model of density character Λ for every Λ ≥ ω₁

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 93,127

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

On supersimplicity and lovely pairs of cats.Itaï Ben Yaacov - 2006 - Journal of Symbolic Logic 71 (3):763-776.
The spectrum of resplendency.John T. Baldwin - 1990 - Journal of Symbolic Logic 55 (2):626-636.
On Supersimplicity and Lovely Pairs of Cats.Itay Ben-Yaacov - 2006 - Journal of Symbolic Logic 71 (3):763 - 776.
Abstract elementary classes and infinitary logics.David W. Kueker - 2008 - Annals of Pure and Applied Logic 156 (2):274-286.
Power-like models of set theory.Ali Enayat - 2001 - Journal of Symbolic Logic 66 (4):1766-1782.
MRP , tree properties and square principles.Remi Strullu - 2011 - Journal of Symbolic Logic 76 (4):1441-1452.
Categoricity in homogeneous complete metric spaces.Åsa Hirvonen & Tapani Hyttinen - 2009 - Archive for Mathematical Logic 48 (3-4):269-322.

Analytics

Added to PP
2010-08-24

Downloads
42 (#390,669)

6 months
12 (#243,143)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Positive Jonsson Theories.Bruno Poizat & Aibat Yeshkeyev - 2018 - Logica Universalis 12 (1-2):101-127.
Categoricity in homogeneous complete metric spaces.Åsa Hirvonen & Tapani Hyttinen - 2009 - Archive for Mathematical Logic 48 (3-4):269-322.
On Stable Quotients.Krzysztof Krupiński & Adrián Portillo - 2022 - Notre Dame Journal of Formal Logic 63 (3):373-394.

View all 12 citations / Add more citations

References found in this work

Simple theories.Byunghan Kim & Anand Pillay - 1997 - Annals of Pure and Applied Logic 88 (2-3):149-164.
Positive model theory and compact abstract theories.Itay Ben-Yaacov - 2003 - Journal of Mathematical Logic 3 (01):85-118.
Simplicity in compact abstract theories.Itay Ben-Yaacov - 2003 - Journal of Mathematical Logic 3 (02):163-191.

Add more references